zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New proofs of generating functions for Rogers-Szegö polynomials. (English) Zbl 1160.33312
The author first presents the $q$-exponential operator and derived a new operator identity. Using the $q$-exponential operator new proofs of the four generating functions of Rogers-Szegő polynomials due to {\it L. Carlitz} [Collect. Math. 23, 91--104 (1972; Zbl 0273.33012)] have been given. In addition to these, four auxiliary generating functions for Rogers-Szegő polynomials are obtained by replacing $q \rightarrow q^{-1}$.

MSC:
33D45Basic orthogonal polynomials and functions (Askey-Wilson polynomials, etc.)
42C05General theory of orthogonal functions and polynomials
WorldCat.org
Full Text: DOI
References:
[1] Al-Salam, W. A.; Ismail, M. E. H.: Q-beta integrals and the q-Hermite polynomials, Pacific J. Math. 135, 209-221 (1988) · Zbl 0658.33002
[2] Al-Salam, W. A.; Carlitz, L.: Some orthogonal q-polynomials, Math. nachr. 30, 47-61 (1965) · Zbl 0135.27802 · doi:10.1002/mana.19650300105
[3] G.E. Andrews, q-Series: Their Development and Application in Analysis, Number Theory, Combinatorics, Physics, and Computer Algebra, Amer. Math. Soc., Providence, RI, 1986. · Zbl 0594.33001
[4] Bowman, D.: Q-difference operator, orthogonal polynomials, and symmetric expansions, Mem. am. Soc. 159 (2002) · Zbl 1018.33014
[5] Carlitz, L.: Some polynomials related to theta functions, Ann. mat. Pur. appl. 41, 359-373 (1956) · Zbl 0071.06202 · doi:10.1007/BF02411676
[6] Carlitz, L.: Generating functions for certain q-orthogonal polynomials, Collectanea math. 23, 91-104 (1972) · Zbl 0273.33012
[7] Chen, W. Y. C.; Liu, Z. -G.: Parameter augmentation for basic hypergeometric series, II, J. combin. Theory ser. A 80, 175-195 (1997) · Zbl 0901.33009 · doi:10.1006/jcta.1997.2801
[8] Chen, W. Y. C.; Liu, Z. -G.: Parameter augmentation for basic hypergeometric series, I, Mathematical essays in honor of gian-Carlo Rota, 111-129 (1998) · Zbl 0901.33008
[9] Chen, V. Y. B.; Gu, N. S. S.: The Cauchy operator for basic hypergeometric series, Adv. appl. Math 41, 177-196 (2008) · Zbl 1140.33306 · doi:10.1016/j.aam.2007.08.001
[10] Fang, J. -P.: Q-differential operator identities and applications, J. math. Anal. appl. 332, 1393-1407 (2007) · Zbl 1114.33023 · doi:10.1016/j.jmaa.2006.10.087
[11] Gasper, G.; Rahman, M.: Basic hypergeometric series, (1990) · Zbl 0695.33001
[12] Ismail, M. E. H.; Stanton, D.: On the Askey -- Wilson and Rogers polynomials, Canada J. Math. 40, 1025-1045 (1988) · Zbl 0649.33005 · doi:10.4153/CJM-1988-041-0
[13] Ismail, M. E. H.; Stanton, D.; Viennot, G.: The combinatorics of q-Hermite polynomials and Askey -- Wilson integral, Europ. J. Combin. 8, 379-392 (1987) · Zbl 0642.33006
[14] Liu, Z. -G.: Some operator identities and q-series transformation formulas, Discrete math. 265, 119-139 (2003) · Zbl 1021.05010 · doi:10.1016/S0012-365X(02)00626-X
[15] Liu, Z. -G.: A new proof of the nassrallah -- rahman integral, Act. math. Sin. 41, 405-410 (1998) · Zbl 1010.33009
[16] Rogers, L. J.: On the expansion of some infinite products, Proc. London math. Soc. 24, 337-352 (1893) · Zbl 25.0432.01 · doi:10.1112/plms/s1-24.1.337
[17] Szegö, G.: Ein beitrag zur theorie der thetafunktionen, Sitz. preuss. Akad., wiss. Phys. math. Klasse 19, 242-252 (1926) · Zbl 52.0353.04
[18] Srivastava, H. M.; Jain, V. K.: Some multilinear generating functions for q-Hermite polynomials, J. math. Anal. appl. 144, 147-157 (1989) · Zbl 0665.33008 · doi:10.1016/0022-247X(89)90365-X
[19] Verma, A.; Jain, V. K.: Poisson kernel and multilinear generating functions of some orthogonal polynomials, J. math. Anal. appl. 146, 333-352 (1990) · Zbl 0701.33014 · doi:10.1016/0022-247X(90)90306-Z
[20] Zhang, Z. Z.; Wang, J.: Two operator identities and their applications to terminating basic hypergeometric series and q-integrals, J. math. Anal. appl. 312, 653-665 (2005) · Zbl 1081.33032 · doi:10.1016/j.jmaa.2005.03.064
[21] Zhang, Z. Z.; Liu, M.: Applications of operator identities to the multiple q-binomial theorem and q-Gauss summation theorem, Discrete math. 306, 1424-1437 (2006) · Zbl 1095.05002 · doi:10.1016/j.disc.2006.01.025
[22] Zhang, Z. Z.; Wang, T. Z.: Operator identities involving the bivariate Rogers -- Szego polynomials and their applications to the multiple q-series identities, J. math. Anal. appl. 343, 884-903 (2008) · Zbl 1148.33015 · doi:10.1016/j.jmaa.2008.01.092DE052756718